# SDR ASMF200502012

- Difficulty date: February 22, 2002
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 39,505 hours, 27,000 cycles
- Engine: Pwa JT8D219
- Engine time: 34,333 hours, 25,713 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED RIGHT ENGINE WITH COVER MISSING IN SECONDARY FLOW FAIRING.  THE COVER WAS REMOVED AND THE RIGHT ENGINE WAS CHECKED BEING ON OPERATION AT LIMITS IAW P&W MM 72-00-00, INSPECTION CHECK 01 PAGE 649 ITEM 2.  THE COVER WAS INSTALLED, ALL CORRECT.
